will remeron make me gain weight
Aug 31, 2005
I take 15 mg of Remeron per day. How likely is it that it will cause me to gain weight and feel more hungry?
Response from Dr. Horwath
Weight gain and increased appetite are common side effects of Remeron (mirtazapine).
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Anal Sex Worried I Have HIV
- Itchy Rash After Touching Dried Semen Sign Of HIV AIDS
- White Discharge After Unprotected Anal Sex Worried I Have HIV
- Can I Get Hepatitis C From A Bite Wound?
- Can Pelvic Inflammatory Disease Cause Swollen Lymph Nodes?
- Can You Get Hiv From Non Hollow Bore Needle?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.